# SDR NOCA2205

- Difficulty date: October 31, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT SEATS 12B, 12H, 14B, 15B, 23H AND 34B HALF LIT.  RELAMPED EMERGENCY AISLE LIGHTS AT SEATS 12B, 12H, 14B, 15B, 23H AND 34B OPS CHECK NORMAL.
